MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265
Model Number 10321852
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens reviewed the data logs provided by the customer.The co-oximetry functionality on the rl1265 appears to have been working as intended throughout the day of and including when the sample in question was measured.This is concluded based on the co-ox calibration stability, internal co-ox quality checks, aqc expected recovery and lack of any relevant diagnostic errors or exception flags.The reported thb values appear valid.It is known that for accurate thb measurements, whole blood specimens require the red blood cells to be uniformly distributed throughout the entire sample.This can be obtained only by thorough mixing of the blood sample across two planes performed immediately before each analysis.Service discussed the importance of pre-analytical concerns with the customer.The instrument is operational.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discrepant total hemoglobin results on the rl 1265.There was no report of injury due to this event.

Brand Name
RAPIDLAB 1265 BLOOD GAS ANALYZER
Common Device Name
RL 1265
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown, ny
MDR Report Key9729533
Report Number3002637618-2020-00004
Device Sequence Number11336615
Product Code CHL
UDI-Device Identifier00630414515571
UDI-Public00630414515571
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K073537
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10321852
Device Catalogue Number10321852
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1